# SDR UIEA2012080800348

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,678 hours, 14,698 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 162T13011
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TOW FITTING BROKE DURING PUSH BACK/TOW FROM REMOTE PARKING TO GATE.  REPLACED NOSE GEAR FITTING AND ATTACH BOLTS IAW AMM 32-21-12, PART HAS CASTING PN 162T1301-2, SN 440 STAMPED IN FITTING REMOVED.
